# SDR ABXR2012110800066

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 62,734 hours, 27,441 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T2610
- Condition: Dented
- Location: Zone 100
- Part time: 62,734 hours, 27,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SCHEDULED C2 INSPECTION,FOUND AFT PRESSURE BULKHEAD BS 1582 AFT SIDE DENT INBD OF RADIAL STIFFENER 16, ABOVE TEAR STRAP 3.  CUT OUT DENT DAMAGE IN WEB AND LAYED OUT AND INSTALLED REPAIR REF SRM 53-80-03, AND EXTENDED FASTENER ROWS PAST RADIAL 16, TWO ROWS.
